# SDR B3OR20020020

- Difficulty date: October 9, 2002
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,533 hours, 5,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P4A10
- Condition: Broken
- Location: Torque Tube
- Part time: 8,533 hours, 5,190 cycles
- Component: Torque Tube, Cessna
- Component part number: 55421029
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED NOISE IN NOSE AREA, WIND NOISE IN COCKPIT.  CREW WAS ABLE TO SEE NOSE GEAR DOORS WERE OPEN AND STEADY. REDUCED SPEED AND LOWERED LANDING GEAR WITH NO PROBLEMS.  DOORS REMAINED OPEN AND STEADY.  A/C LANDED WITHOUT MISHAP. FOUND THAT BOLT HAD BROKEN THAT HOLDS DOOR BELLCRANK/TORQUE TUBE IN POSITION. BOLT IS AT PIVOT POINT ON RT SIDE OF A/C.  WHEN TORQUE TUBE WAS REMOVED, CRACK WAS FOUND BUT DETERMINED THAT THIS WAS NOT RELATED AND HAD BEEN THERE A LONG TIME.  BOLT FOUND BREAK WAS TYPICAL OF OVER TORQUEING. BREAK WAS AT FIRST THREAD, HAD NO STRESS INDICATIONS. BOLT IS CLOSE TOLERANCE BOLT, NORMALLY HAS SHEARING LOAD IN  INSTALLATION.  BOLT WAS NOT SHEARED. REPLACED BOTH BOLTS AND TORQU
